# SDR UPS803775

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551681
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND DELAMINATED LT AND RT NR 4 SPOILER PANEL.  REPLACED IAW M/M 27-01-01.
